Computer Algebra for Multi-Loop Feynman Integrals

Project Lead

Project Duration

01/09/2021 - 31/08/2025

Project URL

Go to Website

Publications

2024

[de Freitas]

The first-order factorizable contributions to the three-loop massive operator matrix elements $A_{Qg}^{(3)}$ and $Delta A_{Qg}^{(3)}$

J. Ablinger, A. Behring, J. Bluemlein, A. De Freitas, A. von Manteuffel, C. Schneider, K. Schoenwald

Nuclear Physics B 999(116427), pp. 1-42. 2024. ISSN 0550-3213. arXiv:2311.00644 [hep-ph]. [doi]
[bib]
@article{RISC6755,
author = {J. Ablinger and A. Behring and J. Bluemlein and A. De Freitas and A. von Manteuffel and C. Schneider and K. Schoenwald},
title = {{The first--order factorizable contributions to the three--loop massive operator matrix elements $A_{Qg}^{(3)}$ and $Delta A_{Qg}^{(3)}$}},
language = {english},
abstract = {The unpolarized and polarized massive operator matrix elements $A_{Qg}^{(3)}$ and $Delta A_{Qg}^{(3)}$contain first--order factorizable and non--first--order factorizable contributions in the determining difference or differential equations of their master integrals. We compute their first--order factorizable contributions in the single heavy mass case for all contributing Feynman diagrams. Moreover, we present the complete color--$zeta$ factors for the cases in which also non--first--order factorizable contributions emerge in the master integrals, but cancel in the final result as found by using the method of arbitrary high Mellin moments. Individual contributions depend also on generalized harmonic sums and on nested finite binomial and inverse binomial sums in Mellin $N$--space, and correspondingly, on Kummer--Poincar'e and square--root valued alphabets in Bjorken--$x$ space. We present a complete discussion of the possibilities of solving the present problem in $N$--space analytically and we also discuss the limitations in the present case to analytically continue the given $N$--space expressions to $N in mathbb{C}$ by strict methods. The representation through generating functions allows a well synchronized representation of the first--order factorizable results over a 17--letter alphabet. We finally obtain representations in terms of iterated integrals over the corresponding alphabet in $x$--space, also containing up to weight {sf w = 5} special constants, which can be rationalized to Kummer--Poincar'e iterated integrals at special arguments. The analytic $x$--space representation requires separate analyses for the intervals $x in [0,1/4], [1/4,1/2], [1/2,1]$ and $x > 1$. We also derive the small and large $x$ limits of the first--order factorizable contributions. Furthermore, we perform comparisons to a number of known Mellin moments, calculated by a different method for the corresponding subset of Feynman diagrams, and an independent high--precision numerical solution of the problems.},
journal = {Nuclear Physics B},
volume = {999},
number = {116427},
pages = {1--42},
isbn_issn = {ISSN 0550-3213},
year = {2024},
note = {arXiv:2311.00644 [hep-ph]},
refereed = {yes},
keywords = {Feynman diagram, massive operator matrix elements, computer algebra, differential equations, difference equations, coupled systems, nested integrals, nested sums},
length = {42},
url = {https://doi.org/10.1016/j.nuclphysb.2023.116427}
}
[Schneider]

Representation of hypergeometric products of higher nesting depths in difference rings

E.D. Ocansey, C. Schneider

J. Symb. Comput. 120, pp. 1-50. 2024. ISSN: 0747-7171. arXiv:2011.08775 [cs.SC]. [doi]
[bib]
@article{RISC6688,
author = {E.D. Ocansey and C. Schneider},
title = {{Representation of hypergeometric products of higher nesting depths in difference rings}},
language = {english},
journal = {J. Symb. Comput.},
volume = {120},
pages = {1--50},
isbn_issn = {ISSN: 0747-7171},
year = {2024},
note = {arXiv:2011.08775 [cs.SC]},
refereed = {yes},
length = {50},
url = {https://doi.org/10.1016/j.jsc.2023.03.002}
}
[Schneider]

Creative Telescoping for Hypergeometric Double Sums

P. Paule, C. Schneider

Technical report no. 24-01 in RISC Report Series, Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz, Austria. ISSN 2791-4267 (online). January 2024. arXiv:2401.16314 [cs.SC]. Licensed under CC BY 4.0 International. [doi] [pdf]
[bib]
@techreport{RISC6894,
author = {P. Paule and C. Schneider},
title = {{Creative Telescoping for Hypergeometric Double Sums}},
language = {english},
abstract = {We present efficient methods for calculating linear recurrences of hypergeometric double sums and, more generally, of multiple sums. In particular, we supplement this approach with the algorithmic theory of contiguous relations, which guarantees the applicability of our method for many input sums. In addition, we elaborate new techniques to optimize the underlying key task of our method to compute rational solutions of parameterized linear recurrences.},
number = {24-01},
year = {2024},
month = {January},
note = {arXiv:2401.16314 [cs.SC]},
keywords = {creative telescoping; symbolic summation, hypergeometric multi-sums, contiguous relations, parameterized recurrences, rational solutions},
length = {26},
license = {CC BY 4.0 International},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Altenberger Straße 69, 4040 Linz, Austria},
issn = {2791-4267 (online)}
}

2023

[de Freitas]

Recent 3-Loop Heavy Flavor Corrections to Deep-Inelastic Scattering

J. Ablinger, A. Behring, J. Bluemlein, A. De Freitas, A. Goedicke, A. von Manteuffel, C. Schneider, K. Schoenwald

In: Proc. of the 16th International Symposium on Radiative Corrections: Applications of Quantum Field Theory to Phenomenology , Giulio Falcioni (ed.), PoS RADCOR2023/046, pp. 1-7. June 2023. ISSN 1824-8039. arXiv:2306.16550 [hep-ph]. [doi]
[bib]
@inproceedings{RISC6748,
author = {J. Ablinger and A. Behring and J. Bluemlein and A. De Freitas and A. Goedicke and A. von Manteuffel and C. Schneider and K. Schoenwald},
title = {{Recent 3-Loop Heavy Flavor Corrections to Deep-Inelastic Scattering}},
booktitle = {{Proc. of the 16th International Symposium on Radiative Corrections: Applications of Quantum Field Theory to Phenomenology }},
language = {english},
abstract = {We report on recent progress in calculating the three loop QCD corrections of the heavy flavor contributions in deep--inelastic scattering and the massive operator matrix elements of the variable flavor number scheme. Notably we deal with the operator matrix elements $A_{gg,Q}^{(3)}$ and $A_{Qg}^{(3)}$ and technical steps to their calculation. In particular, a new method to obtain the inverse Mellin transform without computing the corresponding $N$--space expressions is discussed.},
series = {PoS},
volume = {RADCOR2023},
number = {046},
pages = {1--7},
isbn_issn = {ISSN 1824-8039},
year = {2023},
month = {June},
note = {arXiv:2306.16550 [hep-ph]},
editor = {Giulio Falcioni},
refereed = {no},
keywords = {deep-inelastic scattering, 3-loop Feynman diagrams, (inverse) Mellin transform, binomial sums},
length = {7},
url = { https://doi.org/10.22323/1.432.0046 }
}
[Kauers]

Order bounds for $C^2$-finite sequences

M. Kauers, P. Nuspl, V. Pillwein

In: Proceedings of the 2023 International Symposium on Symbolic and Algebraic Computation, A.Dickenstein, E. Tsigaridas and G. Jeronimo (ed.), ISSAC '23, Tromso{}, Norway , pp. 389-397. July 2023. Association for Computing Machinery, New York, NY, USA, 9798400700392}. [doi]
[bib]
@inproceedings{RISC6751,
author = {M. Kauers and P. Nuspl and V. Pillwein},
title = {{Order bounds for $C^2$-finite sequences}},
booktitle = {{Proceedings of the 2023 International Symposium on Symbolic and Algebraic Computation}},
language = {english},
abstract = {A sequence is called $C$-finite if it satisfies a linear recurrence with constant coefficients. We study sequences which satisfy a linear recurrence with $C$-finite coefficients. Recently, it was shown that such $C^2$-finite sequences satisfy similar closure properties as $C$-finite sequences. In particular, they form a difference ring. In this paper we present new techniques for performing these closure properties of $C^2$-finite sequences. These methods also allow us to derive order bounds which were not known before. Additionally, they provide more insight in the effectiveness of these computations. The results are based on the exponent lattice of algebraic numbers. We present an iterative algorithm which can be used to compute bases of such lattices.},
series = {ISSAC '23, Tromso{}, Norway},
pages = {389--397},
publisher = {Association for Computing Machinery},
address = {New York, NY, USA},
isbn_issn = {9798400700392}},
year = {2023},
month = {July},
editor = {A.Dickenstein and E. Tsigaridas and G. Jeronimo},
refereed = {no},
keywords = {Difference equations, holonomic sequences, closure properties, algorithms},
length = {9},
url = {https://doi.org/10.35011/risc.23-03}
}
[Schneider]

Error bounds for the asymptotic expansion of the partition function

Koustav Banerjee, Peter Paule, Cristian-Silviu Radu, Carsten Schneider

Rocky Mt J Math to appear, pp. ?-?. 2023. ISSN: 357596. arXiv:2209.07887 [math.NT]. [doi]
[bib]
@article{RISC6710,
author = {Koustav Banerjee and Peter Paule and Cristian-Silviu Radu and Carsten Schneider},
title = {{Error bounds for the asymptotic expansion of the partition function}},
language = {english},
abstract = {Asymptotic study on the partition function $p(n)$ began with the work of Hardy and Ramanujan. Later Rademacher obtained a convergent series for $p(n)$ and an error bound was given by Lehmer. Despite having this, a full asymptotic expansion for $p(n)$ with an explicit error bound is not known. Recently O'Sullivan studied the asymptotic expansion of $p^{k}(n)$-partitions into $k$th powers, initiated by Wright, and consequently obtained an asymptotic expansion for $p(n)$ along with a concise description of the coefficients involved in the expansion but without any estimation of the error term. Here we consider a detailed and comprehensive analysis on an estimation of the error term obtained by truncating the asymptotic expansion for $p(n)$ at any positive integer $n$. This gives rise to an infinite family of inequalities for $p(n)$ which finally answers to a question proposed by Chen. Our error term estimation predominantly relies on applications of algorithmic methods from symbolic summation. },
journal = {Rocky Mt J Math },
volume = {to appear},
pages = {?--?},
isbn_issn = {ISSN: 357596},
year = {2023},
note = {arXiv:2209.07887 [math.NT]},
refereed = {yes},
keywords = {partition function, asymptotic expansion, error bounds, symbolic summation},
length = {43},
url = {https://doi.org/10.35011/risc.22-13}
}
[Schneider]

Computing Mellin representations and asymptotics of nested binomial sums in a symbolic way: the RICA package

Johannes Bluemlein, Nikolai Fadeev, Carsten Schneider

ACM Communications in Computer Algebra 57(2), pp. 31-34. June 2023. ISSN:1932-2240. arXiv:2308.06042 [hep-ph]. [doi]
[bib]
@article{RISC6740,
author = {Johannes Bluemlein and Nikolai Fadeev and Carsten Schneider},
title = {{Computing Mellin representations and asymptotics of nested binomial sums in a symbolic way: the RICA package}},
language = {english},
abstract = {Nested binomial sums form a particular class of sums that arise in the context of particle physics computations at higher orders in perturbation theory within QCD and QED, but that are also mathematically relevant, e.g., in combinatorics. We present the package RICA (Rule Induced Convolutions for Asymptotics), which aims at calculating Mellin representations and asymptotic expansions at infinity of those objects. These representations are of particular interest to perform analytic continuations of such sums. },
journal = {ACM Communications in Computer Algebra},
volume = {57},
number = {2},
pages = {31--34},
isbn_issn = {ISSN:1932-2240},
year = {2023},
month = {June},
note = {arXiv:2308.06042 [hep-ph]},
refereed = {yes},
keywords = {Mellin transform, asymptotic expansions, nested sums, nested integrals, computer algebra},
length = {4},
url = {https://doi.org/10.1145/3614408.3614410}
}

2022

[Schneider]

New 2– and 3–loop heavy flavor corrections to unpolarized and polarized deep-inelastic scattering

J. Ablinger, J. Blümlein, A. De Freitas, M. Saragnese, C. Schneider, K. Schönwald

SciPost Phys. Proc.(8), pp. 137.1-137.15. 2022. ISSN 2666-4003. DIS2021, arXiv:2107.09350 [hep-ph]. [doi]
[bib]
@article{RISC6497,
author = {J. Ablinger and J. Blümlein and A. De Freitas and M. Saragnese and C. Schneider and K. Schönwald},
title = {{New 2– and 3–loop heavy flavor corrections to unpolarized and polarized deep-inelastic scattering}},
language = {english},
abstract = {A survey is given on the new 2-- and 3--loop results for the heavy flavor contributions to deep--inelastic scattering in the unpolarized and the polarized case. We also discuss related new mathematical aspectsapplied in these calculations.},
journal = {SciPost Phys. Proc.},
number = {8},
pages = {137.1--137.15},
isbn_issn = {ISSN 2666-4003},
year = {2022},
note = {DIS2021, arXiv:2107.09350 [hep-ph]},
refereed = {yes},
length = {15},
url = {https://www.doi.org/10.21468/SciPostPhysProc.8.137}
}
[Schneider]

The Two-Loop Massless Off-Shell QCD Operator Matrix Elements to Finite Terms

J. Blümlein, P. Marquard, C. Schneider, K. Schönwald

Nuclear Physics B 980, pp. 1-131. 2022. ISSN 0550-3213. arXiv:2202.03216 [hep-ph]. [doi]
[bib]
@article{RISC6527,
author = {J. Blümlein and P. Marquard and C. Schneider and K. Schönwald},
title = {{The Two-Loop Massless Off-Shell QCD Operator Matrix Elements to Finite Terms}},
language = {english},
abstract = {We calculate the unpolarized and polarized two--loop massless off--shell operator matrix elements in QCD to $O(ep)$ in the dimensional parameter in an automated way. Here we use the method of arbitrary high Mellin moments and difference ring theory, based on integration-by-parts relations. This method also constitutes one way to compute the QCD anomalous dimensions. The presented higher order contributions to these operator matrix elements occur as building blocks in the corresponding higher order calculations upto four--loop order. All contributing quantities can be expressed in terms of harmonic sums in Mellin--$N$ space or by harmonic polylogarithms in $z$--space. We also perform comparisons to the literature. },
journal = {Nuclear Physics B},
volume = {980},
pages = {1--131},
isbn_issn = {ISSN 0550-3213},
year = {2022},
note = {arXiv:2202.03216 [hep-ph]},
refereed = {yes},
keywords = {QCD, Operator Matrix Element, 2-loop Feynman diagrams, computer algebra, large moment method},
length = {131},
url = {https://www.doi.org/10.1016/j.nuclphysb.2022.115794}
}
[Schneider]

The 3-loop anomalous dimensions from off-shell operator matrix elements

J. Blümlein, P. Marquard, C. Schneider, K. Schönwald

In: Proceedings of Loops and Legs in Quantum Field Theory, PoS(LL2022) 48, P. Marquard, M. Steinhauser (ed.)416, pp. 1-12. July 2022. ISSN 1824-8039. arXiv:2207.07943 [hep-ph]. [doi]
[bib]
@inproceedings{RISC6528,
author = {J. Blümlein and P. Marquard and C. Schneider and K. Schönwald},
title = {{The 3-loop anomalous dimensions from off-shell operator matrix elements}},
booktitle = {{Proceedings of Loops and Legs in Quantum Field Theory, PoS(LL2022) 48}},
language = {english},
abstract = {We report on the calculation of the three--loop polarized and unpolarized flavor non--singlet and the polarized singlet anomalous dimensions using massless off--shell operator matrix elements in a gauge--variant framework. We also reconsider the unpolarized two--loop singlet anomalous dimensions and correct errors in the foregoing literature.},
volume = {416},
pages = {1--12},
isbn_issn = {ISSN 1824-8039},
year = {2022},
month = {July},
note = { arXiv:2207.07943 [hep-ph]},
editor = {P. Marquard and M. Steinhauser},
refereed = {no},
keywords = {hypergeometric series, Appell-series, symbolic summation, coupled systems, partial linear difference equations},
length = {12},
url = {https://doi.org/10.22323/1.416.0048 }
}
[Schneider]

Computer Algebra and Hypergeometric Structures for Feynman Integrals

J. Bluemlein, M. Saragnese, C. Schneider

In: Proceedings of Loops and Legs in Quantum Field Theory, PoS(LL2022) 041, P. Marquard, M. Steinhauser (ed.)416, pp. 1-11. 2022. ISSN 1824-8039. arXiv:2207.08524 [math-ph]. [doi]
[bib]
@inproceedings{RISC6619,
author = {J. Bluemlein and M. Saragnese and C. Schneider},
title = {{Computer Algebra and Hypergeometric Structures for Feynman Integrals}},
booktitle = {{Proceedings of Loops and Legs in Quantum Field Theory, PoS(LL2022) 041}},
language = {english},
abstract = {We present recent computer algebra methods that support the calculations of (multivariate) series solutions for (certain coupled systems of partial) linear differential equations. The summand of the series solutions may be built by hypergeometric products and more generally by indefinite nested sums defined over such products. Special cases are hypergeometric structures such as Appell-functions or generalizations of them that arise frequently when dealing with parameter Feynman integrals.},
volume = {416},
pages = {1--11},
isbn_issn = {ISSN 1824-8039},
year = {2022},
note = { arXiv:2207.08524 [math-ph]},
editor = {P. Marquard and M. Steinhauser},
refereed = {no},
keywords = {hypergeometric series, Appell-series, symbolic summation, coupled systems, partial linear difference equations},
length = {11},
url = {https://doi.org/10.22323/1.416.0041 }
}

Loading…